Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ancient solutions to curve shortening with finite total curvature


Authors: Sigurd Angenent and Qian You
Journal: Trans. Amer. Math. Soc. 374 (2021), 863-880
MSC (2010): Primary 53C44
DOI: https://doi.org/10.1090/tran/8186
Published electronically: November 3, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct ancient solutions to curve shortening in the plane whose total curvature is uniformly bounded by gluing together an arbitrary chain of given grim reapers along their common asymptotes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44

Retrieve articles in all journals with MSC (2010): 53C44


Additional Information

Sigurd Angenent
Affiliation: Department of Mathematics, University of Wisconsin Madison, Van Vleck Hall, 480 Lincoln Drive, Madison, Wisconsin 53706

Qian You
Affiliation: Jersey City, New Jersey 07310

DOI: https://doi.org/10.1090/tran/8186
Received by editor(s): September 19, 2018
Received by editor(s) in revised form: December 13, 2019
Published electronically: November 3, 2020
Article copyright: © Copyright 2020 American Mathematical Society